U.S. doctors online nowAsk doctors free
Trenton, NJ
A 31-year-old female asked:

could my bronchitis turn into pnemonia if i started my antibiotics yesturday my cough sounds extremly bad n hurts when i breathe too?

2 doctor answers4 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Yes it can get worse: A person diagnosed with bronchitis and started on oral antibiotics may still get worse before he gets better. If he is very unlucky, he can keep getting worse and never recover. That is why following up with the doctor is important, whenever symptoms worsen or don't improve quickly. Symptoms can be increased cough, fevers or chills, chest pain, shortness of breath, wheezing, chest tightness, etc..
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Cont. antibx/M.D.: The pain that you are experiencing while breathing may be related to pleural inflammation or an infection of the space between the lung and the lining of the lungs called the pleura. If you have pain and difficulty breathing, it is best to follow up with your PCP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 38-year-old member asked:

What increases my risk of getting an antibiotic allergy?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Exposure = Risk: Inappropriate/excessive use of antibiotics has multiple potentially negative effects one of which is the increased risk of sensitization, allergy to the medication.
A 27-year-old member asked:

I got epidydmo orchitis and took antibiotics for almost one month. But pain still there. Blood tests and ultrsound and urinetest are good.?

1 doctor answer2 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Still healing?: If the epididymitis was cleared by the antibiotic, the symptoms should have remitted by now. Possibly there is residual cord inflammation leading to persistent pain. You didn't mention if the physical exam was normal or not. Please see your doctor for an actual examination again, or consult a urologist to see what's going on.
Evanston, IL
A 69-year-old female asked:

My urine test showed nitrates and leucocytes, but the culture was normal. I'm still very uncomfortable. Should I keep taking antibiotics ?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Treat it: Symptoms of urgency, frequency and burning with the urinary nitrites and leukocytes should be treated. Such infections sometimes do not yield a culture because the specimen was taken after you took the antibiotics or specimen was not collected or transported properly. Symptomatic urinary tract infection should be treated.
NY
A 28-year-old male asked:

Can someone get an allergic reaction to an antibiotic after finishing the course?

1 doctor answer3 doctors weighed in
Dr. Kamel Sadek
Family Medicine 25 years experience
Yes: Yes, you can get the allergic reaction afterwards. Some physicians refer to this as delayed allergic reaction.
A member asked:

How long does pain stay in your arm after pneumonia shot?

1 doctor answer1 doctor weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Injection site pain: Usually lasts only a day or two for most people. Using the arm may reduce soreness. If arm swells significantly or becomes red & hot & pain worsens, contact your doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 19, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.